# SDR COMA9560584

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 2760 · Drag Control System
- Part: Manifold
- Part number: 54C54677E01
- Condition: Defective
- Location: Spoilers
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OUTBOARD GROUND SPOILERS CAUTION MESSAGE ON EICAS.  REPLACED THE GROUND SPOILERS MANIFOLD ASSEMBLY.
